# SDR 2008UALA03485

- Difficulty date: June 18, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,307 hours, 10,976 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING COMES ON FROM ROW 28 TO DOOR 2R (ONLY ON RIGHT SIDE OF A-C).  AFTER TROUBLESHOOTING FOUND FAULTY POWER SUPPLY.  REPLACED POWER SUPPLY M734 AND OPS CHECKS OK.  AC OK FOR SERVICE.
